# SDR AWXA200501269

- Difficulty date: September 14, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 63,217 hours, 38,700 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546150100
- Part serial: BN1015
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GYR - MAJOR REPAIR - DURING C20 CHECK, DISCOVERED DISBOND ARE ON THE LOWER SURFACE OF THE RT INBOARD FORE FLAP LOWER SKIN, OUTBOARD END AT WING STA 190 AND WBL 128.  MAINTENANCE REMOVED DISBONDED SKIN IAW BOEING 737-300 SRM 51-70-10-2.  FABRICATED REPAIR FILLER AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2.  BONDED REPAIR PARTS TO THE RT INBOARD FORE FLAP LOWER SKIN AT WS 190 AND WBL 128 IAW BOEING 737-300 SRM 51-70-10.
